MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO HUDSON/MODIFIED TRINKLE ATTACHMENT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO HUDSON/MODIFIED TRINKLE ATTACHMENT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 6203135000
Medical Device Problem Codes Fracture (1260); Fitting Problem (2183)
Health Effect - Clinical Codes Abrasion (1689); Infiltration into Tissue (1931)
Date of Event 05/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the user facility that the surgeon was reaming the acetabular wall when something in the drill reamer broke, which caused the reamer to start rotating oblong causing the reamer to damage the anterior wall.The surgeon stopped when he felt the reamer break in his hand and there was an additional hour to surgery to facilitate priming for alternate company shell/liner.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Supplemental report submitted to document device evaluation results.Corrected data in d9.

Brand Name
HUDSON/MODIFIED TRINKLE ATTACHMENT
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11951573
Report Number3015967359-2021-01063
Device Sequence Number13741505
Product Code HWE
UDI-Device Identifier04546540501684
UDI-Public04546540501684
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6203135000
Device Catalogue Number6203135000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age70 YR